Without examination, confirmation of a diagnosis is tough, but it can be due to hyperpigmentation of the skin. This darkening occurs when an excess of melanin, the brown pigment that produces normal skin color, forms deposits in the skin.
Treatment involves hydroquinone, azelaic acid, corticosteroids, tretinoin cream and laser treatment. Please discuss these options with your dermatologist before using them. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
my whole face is much black while comparing to my body.... i have almost tried everything and fed of it....when am under treatment it looks normal but as soon as i stop it gets darken .... pls help me from it am much worried abou
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.